# SDR COMA0460439

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 10,179 hours, 8,454 cycles
- Engine: Ge CF34*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Ib Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP LOWER SKIN GOUGE JUST AFT OF MAIN TIRE.  IAW REO 601R-57-51-058.
